THERMAL SCIENCE
International Scientific Journal
ANALYTICAL SOLUTIONS TO CONTACT PROBLEM WITH FRACTIONAL DERIVATIVES IN THE SENSE OF CAPUTO
ABSTRACT
The current study extends the applications of the variational iteration method for the analytical solution of fractional contact problems. The problem involves Caputo sense while calculating the derivative of fractional order, we apply the Penalty function technique to transform it into a system of fractional boundary value problems coupled with a known obstacle. The variational iteration method is employed to find the series solution of fractional boundary value problem. For different values of fractional parameters, residual errors of solutions are plotted to make sure the convergence and accuracy of the solution. The reasonably accurate results show that one of the highly effective and stable methods for the solution of fractional boundary value problem is the method of variational iteration.
KEYWORDS
PAPER SUBMITTED: 2020-04-25
PAPER REVISED: 2020-06-19
PAPER ACCEPTED: 2020-06-30
PUBLISHED ONLINE: 2020-10-25
THERMAL SCIENCE YEAR
2020, VOLUME
24, ISSUE
Supplement 1, PAGES [S313 - S323]
- Podlubny, I., Fractional Differential Equations: An Introduction, in: Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Elsevier, New York, USA, 1998
- Freihet, A., et al., Construction of Fractional Power Series Solutions to Fractional Stiff System Using Residual Functions Algorithm, Adv. Differ Equations, 2019 (2019), 1, 95
- Wang, Q., Numerical Solutions for Fractional kdv-Burgers Equation by Adomian Decomposition Method, Appl. Math. Comput., 182 (2006), 2, pp. 1048-1055
- Zurigat, M., et al., Analytical Approximate Solutions of Systems of Fractional Algebraic-Differential Equations by Homotopy Analysis Method, Comput. Math. with Appl., 59 (2010), 3, pp. 1227-1235
- Iomin, A., Fractional Evolution in Quantum Mechanics. Chaos, Solitons Fractals, X (2019), 1, 100001
- Turut, V., Guzel, N., Multivariate Pade Approximation for Solving Non-Linear Partial Differential Equations of Fractional Order, In Abstr. Appl. Anal., 2013 (2013), ID746401
- Liu, J., Hou, G., Numerical Solutions of the Space-and Time-Fractional Coupled Burgers Equations by Generalized Differential Transform Method, Appl. Math. Comput., 217 (2011), 16, pp. 7001-7008
- Abbas, M., et al., The Application of Cubic Trigonometric b-Spline to the Numerical Solution of the Hyperbolic Problems, Appl Math. Comput., 239 (2014), July, pp. 74-88
- Inc, M., et al., Modified Variational Iteration Method for Straight Fins with Temperature Dependent Thermal Conductivity, Thermal Science, 22 (2018), Suppl. 1, pp. S229-S236
- Partohaghighi, M., et al., Ficitious Time Integration Method for Solving the Time Fractional Gas Dynamics Equation, Thermal Science, 23 (2019), Suppl. 6, pp. S2009-S2016
- Kilicman, A., et al., Analytic Approximate Solutions for Fluid-Flow in the Presence of Heat and Mass Transfer, Thermal Science, 22 (2018), Suppl. 1, pp. S259-S264
- Jassim, H. K., Baleanu, D., A Novel Approach for Korteweg-de Vries Equation of Fractional Order, Journal Appl. Comput. Mech., 5 (2019), 2, pp. 192-198
- Baashan, A., et al., Approximation of the kdvb Equation by the Quintic b-Spline Differential Quadrature Method, Kuwait J. Sci., 42 (2015), 2, pp. 67-92
- Ramadan, M., et al., Quintic Non-Polynomial Spline Solutions for Fourth Order Two-Point Boundary Value Problem, Commun Non-Linear Sci. Numer. Simul., 14 (2009), 4, pp. 1105-1114
- Khan, A., Sultana, T., Non-Polynomial Ouintic Spline Solution for the System of Third Order Boundary-Value Problems, Numer. Algorithms, 59 (2012), 4, pp. 541-559
- Srivastava, P. K., Study of Differential Equations with Their Polynomial and Non-Polynomial Spline Based Approximation, Acta Tech. Corviniensis-Bulletin Eng., 7 (2014), 3, 139
- Siddiqi, S. S., Arshed, S., Numerical Solution of Time-Fractional Fourth Order Partial Differential Equations, Int. J. Comput. Math., 92 (2015), 7, pp. 1496-1518
- Li, X., Wong, P. J., An Efficient Non-Polynomial Spline Method for Distributed Order Fractional Subdiffusion Equations, Math. Methods Appl. Sci., 41 (2018), 13, pp. 4906-4922
- Stampacchia, G., Formes bilinéaires coercitives Sur les ensembles convexes (in Franch), Comptes Rendus Hebdomadaires Des Seances De L' Academie Des Sciences, 258 (1964), 18, 4413
- Hu, Y., et al., Analytical Solution of the Linear Fractional Differential Equation by Adomian Decomposition Method, Journal Comput. Appl. Math., 215 (2008), 1, pp. 220-229
- Rani, A., et al., Solving System of Differential Equations of Fractional Order by Homotopy Analysis Method, Journal Sci. Arts, 17 (2017), 3, pp. 457-468
- Inc, M., The Approximate and Exact Solutions of the Space-and Time-Fractional Burgers Equations with Initial Conditions by Variational Iteration Method, Journal Math. Anal. Appl., 345 (2008), 1, pp. 476-484
- Modanli, M., Akgül, A., Numerical Solution of Fractional Telegraph Differential Equations by Theta-Method, Eur. Phys. J. Spec. Top., 226 (2017), 16-18, pp. 3693-3703
- Martin, O., Stability Approach to the Fractional Variational Iteration Method Used for the Dynamic Analysis of Viscoelastic Beams, Journal Comput. Appl. Math., 346 (2019), Jan., pp. 261-276
- Heidarkhani, S., et al., A Variational Approach to Perturbed Impulsive Fractional Differential Equations, Journal Comput. Appl. Math., 341 (2018), Oct., pp. 42-60
- Kubica, A., Ryszewska, K., Decay of Solutions to Parabolic-Type Problem with Distributed Order Caputo Derivative, Journal Math. Anal. Appl., 465 (2018), 1, pp. 75-99
- Noor, M. A., et al., Homotopy Perturbation Method for Solving a System of Third-Order Boundary Value Problems, Int. J. Phys. Sci., 6 (2011), 16, pp. 4128-4133
- Tuck, E., Schwartz, L., A Numerical and Asymptotic Study of Some Third-Order Ordinary Differential Equations Relevant to Draining and Coating Flows, SIAM Rev., 32 (1990), 3, pp. 453-469
- Ahmad, H., Variational Iteration Method with an Auxiliary Parameter for Solving Differential Equations of the Fifth Order, Non-Linear Sci. Lett. A, 9 (2018), Mar., pp. 27-35
- Inokuti, M., et al., General Use of the Lagrange Multiplier in Non-Linear Mathematical Physics, Var. Methods Mech. Solids, 33 (1978), 5, pp. 156-162
- He, J.-H., Variational Iteration Method - A Kind of Non-Linear Analytical Technique: Some Examples, Int. J. Non-Linear Mech., 34 (1999), 4, pp. 699-708
- Ahmad, H., et al., Variational Iteration Algorithm-i with an Auxiliary Parameter for Solving Boundary Value Problems, Earthline J. Math. Sci., 3 (2020), 2, pp. 229-247
- Ahmad, H., Khan, T. A., Variational Iteration Algorithm-i with an Auxiliary Parameter for Wave-Like Vibration Equations, Journal Low Freq. Noise Vibration and Active Control, 38 (2019), 3-4, pp. 1113-1124
- Ahmad, H., Khan, T. A., Variational Iteration Algorithm i with an Auxiliary Parameter for the Solution of Differential Equations of Motion for Simple and Damped Mass-Spring Systems, Noise Vib World, 51 (2020), 1-2, pp. 12-20